# SDR REXA2014102101093

- Difficulty date: October 21, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pad
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT SIDE ENG BLOW OUT DOORS 444CB & 44CT LATCH PADS WORN.  REMOVED WORN LATCH PADS, FABRICATED NEW PADS & INSTALLED ON DOORS 444CB & 444CT IAW EA NO CRJ954-03021 & EA NR CRJ954-03022.
